# SDR ASAA0210184

- Difficulty date: August 31, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE CRACK IN WEB AT BS 727B-747, STRINGER 14R-15R.  REPAIRED CRACK PER SRM.  (M)
